# SDR REXA2012021700262

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 22,243 hours, 20,072 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Binding
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM STICKING IN NEUTRAL POSITION, TAKES MULTIPLE TRIES TO GET NOSE TRIM UP.  FOUND AND CLEANED DEBRIS OFF STAB TRIM SWITCH.  OPS CHECKED HORIZONTAL STABILIZER SYS IAW AMM 27-40-00.  OPS CHECKED GOOD, ACFT OK FOR SERVICE.
